# SDR DXTA2023011078280

- Difficulty date: January 10, 2023
- Submitted: January 10, 2023
- Operation: Air carrier
- Aircraft: N532QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0073
- Aircraft time: 5,957 hours, 3,910 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: CBS281
- Part serial: 007234PN
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CABIN EMERG LIGHT: SWITCH IN ARM POSITION SEAT 3 LIGHT INOP LAV LIGHTS INOP (EXCEPT EXIT SIGN ABOVE LAV) RIGHT WING INSPECTION LIGHT INOP SWITCH IN ON POSITION - NO LIGHTS WORK.  R & R NR 2 & 4  BATTERY PACKS IAW MM 33-50-06. OPS CHECKED GOOD.
